We use critical point theory to establish the existence of at least two solutions to a nonlinear Neumann problem involving the one-dimensional p-Laplacian without assuming asymptotic conditions at infinity on the nonlinearity.

Candito P. (2006). Two solutions to a nonlinear Neumann problem without asymptotic conditions. RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO, 55(1), 43-52 [10.1007/BF02874666].

Two solutions to a nonlinear Neumann problem without asymptotic conditions

Candito P.
2006-01-01

Abstract

We use critical point theory to establish the existence of at least two solutions to a nonlinear Neumann problem involving the one-dimensional p-Laplacian without assuming asymptotic conditions at infinity on the nonlinearity.
2006
Settore MATH-03/A - Analisi matematica
Candito P. (2006). Two solutions to a nonlinear Neumann problem without asymptotic conditions. RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO, 55(1), 43-52 [10.1007/BF02874666].
File in questo prodotto:
File Dimensione Formato  
9-Candito_2006_RCMP_two_editor.pdf

Solo gestori archvio

Tipologia: Versione Editoriale
Dimensione 125.94 kB
Formato Adobe PDF
125.94 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/672942
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact